# SDR DALA2025101707592

- Difficulty date: October 10, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 57,099 hours, 40,471 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9520 DTA ER/A 629799-14 SECTION II MONITOR LOG REQUIRES DTA APPROVAL ON OR BEFORE THE NEXT 24 MONTHS AFTER 10-OCT-25. CORRECTIVE ACTION: REPAIRED PER DTA ER/A 629799-14 (1250137)
